# SDR ASAA1148927

- Difficulty date: January 4, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE AT BS 727A STR 9R CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02 PG 2.
